# SDR CA991103006

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 16,734 hours
- Component: Kidde
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED INTERMITTENT WARNING SYSTEM INDICATION OF THE BAGGAGE COMPARTMENT SMOKE WARNING.  MAINTENANCE SUGGESTED POSSIBLE IMPACT DAMAGE.  SMOKE DETECTOR REPLACED.
